Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2013, Volume 53, Number 5, Pages 792–799 (Mi zvmmf9859)  

This article is cited in 1 scientific paper (total in 1 paper)

Limiting solitons and kinks in two-dimensional discrete systems

S. P. Popov

Dorodnitsyn Computing Centre of the Russian Academy of Sciences, Moscow

Abstract: Two-dimensional discrete equations of the first order in time are considered. Each element of the lattice is assumed to interact only with the nearest neighbors and the interaction force tends to a constant for large deviations from the equilibrium. Localized solitary waves (solitons) and kinks whose amplitudes and velocities do not exceed the limiting values are numerically found. The cases of pair interactions are examined.

Key words: discrete equations, solitary waves, limiting solitons, kinks, collisions of solitons and kinks, numerical study.

DOI: https://doi.org/10.7868/S0044466913050128

Full text: PDF file (633 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2013, 53:5, 625–631

Bibliographic databases:

UDC: 519.634
Received: 07.04.2011

Citation: S. P. Popov, “Limiting solitons and kinks in two-dimensional discrete systems”, Zh. Vychisl. Mat. Mat. Fiz., 53:5 (2013), 792–799; Comput. Math. Math. Phys., 53:5 (2013), 625–631

Citation in format AMSBIB
\Bibitem{Pop13}
\by S.~P.~Popov
\paper Limiting solitons and kinks in two-dimensional discrete systems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2013
\vol 53
\issue 5
\pages 792--799
\mathnet{http://mi.mathnet.ru/zvmmf9859}
\crossref{https://doi.org/10.7868/S0044466913050128}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3253195}
\elib{https://elibrary.ru/item.asp?id=19002272}
\transl
\jour Comput. Math. Math. Phys.
\yr 2013
\vol 53
\issue 5
\pages 625--631
\crossref{https://doi.org/10.1134/S0965542513050102}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000319418500010}
\elib{https://elibrary.ru/item.asp?id=20435469}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84878288824}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf9859
  • http://mi.mathnet.ru/eng/zvmmf/v53/i5/p792

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. P. Popov, “Compactons and Riemann waves of an extended modified Korteweg–de Vries equation with nonlinear dispersion”, Comput. Math. Math. Phys., 58:3 (2018), 437–448  mathnet  crossref  crossref  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:203
    Full text:84
    References:40
    First page:10

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021